I had taken levoflaxcin for about two weeks before I started developing a mild pain in my tendons (rotor cuff and elbow) with no inflammation. I stopped this drug after this incident and I visited a doctor who prescribed me some supplements and an anti-inflammatory gel and he actually told me that I will feel better in two weeks. I searched the internet for my case and I found that it could be more debilitating and my pain would be worse. Is this true that my developed tendon pain won't recover? I hope someone here have any experience with my case. Thanks a lot for any info you can provide.
Did you find this post helpful?
|

User Profile
replied February 2nd, 2016
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Tendonitis is a side effect but mostly in young age less than 18 years. Quinolones does that. Just take some painkillers and stop the drug and talk to your doctor for alternative if still needed.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan




|
Did you find this post helpful?
Tags: Recovery
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Recovery & Post-Op , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.